Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On operator-valued Fourier multiplier theorems


Authors: Zeljko Strkalj and Lutz Weis
Journal: Trans. Amer. Math. Soc. 359 (2007), 3529-3547
MSC (2000): Primary 42B15, 42A45, 46E40; Secondary 46B09
Published electronically: March 20, 2007
MathSciNet review: 2302504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical Fourier multiplier theorems of Marcinkiewicz and Mikhlin are extended to vector-valued functions and operator-valued multiplier functions on $ \mathbb{Z}^d$ or $ \mathbb{R}^d$ which satisfy certain $ R$-boundedness conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B15, 42A45, 46E40, 46B09

Retrieve articles in all journals with MSC (2000): 42B15, 42A45, 46E40, 46B09


Additional Information

Zeljko Strkalj
Affiliation: Institute of Mathematics I, University of Karlsruhe, Englerstrasse 2, D-76128 Karlsruhe, Germany
Email: zeljko.strkalj@math.uni-karlsruhe.de

Lutz Weis
Affiliation: Institute of Mathematics I, University of Karlsruhe, Englerstrasse 2, D-76128 Karlsruhe, Germany
Email: lutz.weis@math.uni-karlsruhe.de

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04417-0
PII: S 0002-9947(07)04417-0
Received by editor(s): October 1, 1999
Received by editor(s) in revised form: April 10, 2003
Published electronically: March 20, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.